Hepatitis C Community
solaldi_after treatment
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

solaldi_after treatment

Hello,
I successfully completed my hep. C treatment on April 15. I reached undetectable level in the first three weeks of treatment and it was always undetectable after that all the time. I used sovaldi, interferon and ribavirin.
My blood count was very law during treatment, but I’ve never feel during the treatment as weak as I feel now. It is more than one month past and I was hoping to have more energy because my “C” is gone. However, I am not able to do my regular gym cardio, take care of my little kids, do my studying. I did my blood test 2 weeks after treatment, “C” was undetectable, but blood count was almost same as during treatment, seems my body doesn’t want to recover. Is anybody had similar experience? Any advice and/or idea?
Thank you in advance.
6 Comments Post a Comment
Blank
7469840_tn?1409849436
I am 18 days post Tx, and while I mentally feel so much better, it is true the physical recovery is taking a long time. I don't get another blood test until the end of the month, so it will be interesting to see what my blood levels are then. But have been having rash issues, and now also feel like I may have a cough or virus, am seeing a doc tomorrow for that. Is frustrating to mentally have energy, but physically not able to follow through. My hepc nurse said it can take up to 6 months to recover for some people. Hang in there, the worst is over I have to believe.
Blank
Avatar_f_tn
Hi     I think I'm just a little ahead of you as finished my meds April 7th.    Sovd/Riba.    12 weeks.  Geno 2.    Hmg was 10.4 at the end of treatment and 4 weeks post 14.2.   Felt a little better everyday, but something didn't seem right.    Brain a little fuzzy, and energy low.   Don't know why but the last 3-4 days been starting to feel like my old self(Minus hep c I hope). You had the interferon as well so that may hang around for a little longer in your system.   Keep in mind that you just went thru major therapy and it takes its toll.    Emotionally and physically.   I have had chemo in the past and that took a good year to feel OK.   Have increased my water lately and think that has helped.   Don't worry that you are going in the wrong direction.   Your headed on the right path.  Remember treatment is stressful and soon you will have your life back.           Kim
      
Blank
Avatar_n_tn
Hi Sandy,
thank you for your reply, it helped me with my worry about my condition. If for some people takes 6 months than I will wait. I did interferon, ribavirin, telaprevia therapy  2 years   ago, it was NOT working for me, but I did recovered very fast. I did interferon and ribavirin 6 years ago, wasn't working easer, but recovery was in a weeks. I guess sovaldi was very strong on me this time. Did you cure your "C"?
Blank
Avatar_n_tn
Hi Kim,
thank you for your reply!! I've just answered to Sandy. I had an experience with interferon twice , but without sovaldi, but it was not so difficult after treatment. Yes, I do have physical and mental energy deficit too. I consume a lot of healthy vegetable juices - dandelion leaves, wheatgrass, parsley and many other healthy things, what why Iow so concern about my post treatment condition. Although I am maybe underweight 106 pound was before treatment and same now, but not sure if it contribute to recovery. Most of my blood count is very law, one of them is 0.
    
Blank
7469840_tn?1409849436
I was genotype 4a, did 12 weeks interferon, ribavirin and sovaldi. Ended tx on May 1. I was UND at 4 weeks, and have been ever since, on the more sensitive test. Just a thought, you may need to put on more weight, maybe more protein and oils. I really had to make sure to keep up my eating during tx. My nurse said to keep up the water and eating as if on tx for at least a month after. Maybe get a consultation with a nutritionist, maybe with someone who has advised chemo patients. The worst is over if we achieve svr!
Blank
Avatar_n_tn
OK, Sandi, I will do so, thank you.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis C Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank